# SDR LR7A2024112603697

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 57,470 hours, 35,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS54087
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND FS777.0E RING SEGMENT CORRODED AT LBL68.7, WL150. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-11.    NR# 0738.			 / PSE# 53-40-08, AD 2012-06-09
